Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 139123, 8 pages
http://dx.doi.org/10.1155/2013/139123
Research Article

New Hybrid Steepest Descent Algorithms for Equilibrium Problem and Infinitely Many Strict Pseudo-Contractions in Hilbert Spaces

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 4 May 2013; Accepted 17 June 2013

Academic Editor: Gue Myung Lee

Copyright © 2013 Peichao Duan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peichao Duan, “New Hybrid Steepest Descent Algorithms for Equilibrium Problem and Infinitely Many Strict Pseudo-Contractions in Hilbert Spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 139123, 8 pages, 2013. https://doi.org/10.1155/2013/139123.